# SDR SWI2023F00387

- Difficulty date: August 5, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EQ BAY DOOR HAS DENT ON A CENTER INTERCOSTAL   (C-CHECK RO 9/26/2023)   REPLACED AFT EQUIPMENT BAY DOOR, FWD "CHANNEL" P/N 600-35128-59 REF BOMBARDIER ENG DWG 600-35128 REV H AND CRJ 200 SRM 51-42-06 COMPLIED WITH SKY CARD 51-900-1003 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
